A Combinatorial View on Derivations in Bimodules

Main Article Content

Andronick A. Arutyunov


This paper is devoted to derivations in bimodules over group rings using previously proposed methods which are related to character spaces over groupoids. The theorem describing the arising spaces of derivations is proved. We consider some examples, in particular the case of $(\sigma, \tau)$-derivations.


Download data is not yet available.

Article Details

How to Cite
Arutyunov, A. (2023). A Combinatorial View on Derivations in Bimodules. Advances in Systems Science and Applications, 23(2), 178-183. https://doi.org/10.25728/assa.2023.23.2.1408